Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the cause of dizziness and unbalanced motion ?

I feel dizzy and unbalanced most of times and if I wake fast I don t feel that symptoms only when I slow down. Doctor said its vertigo specially I had one time where I had such severe attack and I don t move I feel like things are moving around me. I had CT on brain nothing wrong. Lately they told me thad t its inner ear problems. I feel very bad and I don t have other problem except this. Pls advise
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
Persistent vertigo is commonly encountered due to inner ear problems or cervical spondylosis. This is a completely treatable cndition with the help of anti vertigo drugs. Please do not worry. You can consult an ENT specialist for the appropriate treatment. Electrolyte imbalances like hyponatremia also need to be ruled out in persistent cases.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor